Nutri Meds adrenal supplement side effects?

I have a question concerning Nutri Meds Adrenal Cortex and Adrenal Plus.

I have read so many glowing reviews (both here and elsewhere) that I decided to order the two...I have been taking one of each each morning, along with my usual dose of Erfa Thyroid (5 grains).

This past week, I have been peeing like crazy (sorry, I cannot find a more diplomatic way of putting it). It's not like when you have a UTI and you feel like you need to go; yet, nothing happens...no, I've practically been leaking (for lack of a better word) for the past week or so. Yet, I have not had to drink more water, so I am not really thirsty. I have just been peeing like crazy...and I cannot decide if that is good or bad. I have no burning sensation, no discomfort, I just need to go more often, if you see what I mean...

The most noticeable difference is that I no longer crave salt like I used to (and, at one point, I could eat salt only, no need to add any food to it...).

I'd really appreciate any input on this.

Thanks,

Anna

5 Replies

oldestnewest
  • Anna69, it's better to introduce one supplement at a time otherwise you'll not know which is helpful and which is causing adverse effects. I suggest you stop both until urination frequency normalises then restart one for 2 weeks to see how you tolerate it before adding the second.

    _______________________________________________________________________________

    I am not a medical professional and this information is not intended to be a substitute for medical guidance from your own doctor. Please check with your personal physician before applying any of these suggestions.

  • Thanks, Clutter, yes, I may have been a little carried away...I will follow your advice and see what happens. Thanks a lot,

    Anna

  • Anna69, hope it clears up soon. Tea has the same effect on me :(

  • Salt-craving is one sign of low cortisol, so something is getting corrected. No idea about the urination, so be careful not to get dehydrated - thirst isn't always a good indicator. However, as cortisol rises ADH drops, also you would pee more. Are you sure you had low cortisol before you started supplementing?

  • Yes, confirmed by labs (blood, saliva, and 24 h urine - my doctor ordered blood and 24 h urine testing, I ordered saliva test).

    I am drinking about 2 litres of water per day, despite the cold...plus, today, the peeing has not been bothering me as much as these past few days. I hope the worst is over.

You may also like...